# SDR 2008UALA01328

- Difficulty date: March 10, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 56,063 hours, 31,147 cycles
- Engine: Ge CFM56*
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Warning System
- Condition: Inoperative
- Location: Tcas
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO DUE TO INOP TCAS.
